BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 28, 2014, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Fekete-Szegoe problem for certain subclasses of analytic functions with respect to symmetric points
Authors: Yagmur, Nihat
Orhan, Halit
Keywords: analytic function
Fekete-Szego problem
Sakaguchi function
Raducanu-Orhan differential operator
Issue Date: 2014
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 28, Fasc 1-2 (2014), 59p-71p
Description: MSC 2010: 30C45
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 28, 2014, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-28-059-071.pdf291.14 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License